# SDR FDEA202301020001

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 90,257 hours, 19,179 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  NR 16 SLAT TRACK CUTOUT STATION XOS 1008 CRACKED.  REPAIR CARRIED OUT IAW SRM 57-40-02-2R, REPAIR 7, FIGURE 201. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
